# SDR SWAA2015022036764

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 37,528 hours, 21,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RT EMER LIGHTING BATTERY PACK FAILED CAPACITY CHECK.  R & R BATTERY PACK IAW AMM.
